# SDR SWIA201440451

- Difficulty date: December 12, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 30,907 hours, 25,390 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Conduit
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARNESS TUBING DAMAGED.   R & R THE SERVICE DOOR HARNESS TUBING IAW REO.
